# SDR 9JLA2021120916906

- Difficulty date: December 6, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N440LN
- Make and model: Beech 400A
- Aircraft serial: RK189
- Aircraft time: 10,543 hours, 8,661 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Part number: 720303
- Part serial: 1057
- Condition: Defective
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE THE RUDDER TRIM POSITION INDICATOR INOP DURING FLIGHT. THE MAINTENANCE TEAM DETERMINED THE RUDDER TRIM INDICATOR WAS DEFECTIVE. THE INDICATOR WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
